# SDR IPXA1164505

- Difficulty date: January 25, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN COMPARTMENT FRAME 51, AFT FLOOR SUPPORT IS BENT BETWEEN FLOORBOARD NR 242EQ AND NR 242ZJ.  R & R FRAME 51 FLOOR SUPPORT IAW SRM 51-40-21 PG 7, PARA. 5.
